# SDR 2000ZZZM213

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRONT SPAR HORIZ LEG 10 INCHES CRACK FS 680 - 26.5 TO 36.5 INCH RBL CENTER WING TANK.  CUT OUT DAMAGE.  FABRICATED FILLERS, DOUBLERS AND INSTALLED IAW DC-8 S/B 57-30R5.  (M)
